# SDR SWAA2022021500417

- Difficulty date: June 26, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 63,466 hours, 37,367 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON PANEL 195CR AFT CORNER. / REPAIRED CRACK ON PANEL 195CR AT AFT CORNER IAW SRM 53-40-70-2R-1 SRM 53-40-70; SRM 51-70-05-2R-6 AND AMM 51-21-71
